MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; OXIMETER,PULSE,FINGER,BLUETOOTH WITH APP

MEDLINE INDUSTRIES, LP MEDLINE; OXIMETER,PULSE,FINGER,BLUETOOTH WITH APP
Catalog Number HCSM70T
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per report, "customer called in stating it is not storing the results, additionally the device would shut off after 15 mins." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per report, "customer called in stating it is not storing the results, additionally the device would shut off after 15 mins.".

Brand Name
MEDLINE
Common Device Name
OXIMETER,PULSE,FINGER,BLUETOOTH WITH APP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25208863
Report Number1417592-2026-01443
Device Sequence Number10088349
Product Code OCH
UDI-Device Identifier00193489094261
UDI-Public00193489094261
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHCSM70T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown